Advil Dual Action Acetaminophen & Ibuprofen Pain Relieving Caplets Perspective: front
Hover to Zoom
Advil Dual Action Acetaminophen & Ibuprofen Pain Relieving Caplets Perspective: back
Hover to Zoom
Advil Dual Action Acetaminophen & Ibuprofen Pain Relieving Caplets Perspective: right
Hover to Zoom
Advil Dual Action Acetaminophen & Ibuprofen Pain Relieving Caplets Perspective: top
Hover to Zoom
Advil Dual Action Acetaminophen & Ibuprofen Pain Relieving Caplets Perspective: bottom
Hover to Zoom

Advil Dual Action Acetaminophen & Ibuprofen Pain Relieving Caplets

4.77(4433)View All Reviews
72 ctUPC: 0030573014772
Purchase Options
Located in AISLE 13

Product Details

Advil Dual Action coated tablets are the first and only FDA approved pain relief medication that combines the top two selling pain fighting ingredients for powerful results.

  • Each dose is formulated with 250 mg of Ibuprofen and 500 mg of Acetaminophen
  • Advil Dual Action coated tablets not only target pain at the source, but block pain signals to relieve your pain symptoms
  • The combination of Ibuprofen and Acetaminophen means that you can take a lower dose of each medication and still have powerful, 8-hour relief, longer lasting than a single dose of either Ibuprofen or Acetaminophen
  • These tablets provide relief from headaches, toothaches, backaches, menstrual cramps, muscle pains, and minor aches and pains associated with arthritis
  • To maximize the benefit and reduce risk, it is important to use OTC medicines responsibly and according to the label and to speak with a doctor or pharmacist if you have any questions

Ratings and Reviews

Food 4 Less is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.